# SDR UALA2009010500055

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 72,260 hours, 11,779 cycles
- Engine: Pwa PW4060
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: S332T00213
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG STARTER EICAS MSG, TERMINATED START CYC.   INSTALLED NEW START VALVE.  ENGINE STARTER OPS NORMAL.
